Reduced linear fractional representation of nonlinear systems for stability analysis

Polcz, P and Péni, Tamás and Szederkényi, Gábor (2018) Reduced linear fractional representation of nonlinear systems for stability analysis. IFAC PAPERS ONLINE, 51 (2). pp. 37-42. ISSN 2405-8963 10.1016/j.ifacol.2018.03.007

[img] Text
Restricted to Registered users only

Download (511kB) | Request a copy


Based on symbolic and numeric manipulations, a model simplification technique is proposed in this paper for the linear fractional representation (LFR) and for the differential algebraic representation introduced by Trofino and Dezuo (2013). This representation is needed for computational Lyapunov stability analysis of uncertain rational nonlinear systems. The structure of the parameterized rational Lyapunov function is generated from the linear fractional representation (LFR) of the system model. The developed method is briefly compared to the n-D order reduction technique known from the literature. The proposed model transformations does not affect the structure of Lyapunov function candidate, preserves the well-posedness of the LFR and guarantees that the resulting uncertainty block is at most the same dimensional as the initial one. The applicability of the proposed method is illustrated on two examples.

Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 20 Jul 2018 06:53
Last Modified: 20 Jul 2018 06:53

Update Item Update Item